Fertility Friends Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
1,107 Posts
Discussion Starter · #1 ·
Hi there

Just wondering if anyone else when they stopped taking there progestorone (mine was 8% crinone gel) at 12 weeks felt any side effects?? I asked clinic if i should wean myself off it as i have read that people do this with the cyclogest but they said no just stop at 12 weeks.

I was ok for the first day as i expect it was still in my system, but after that i have had a constant headache that wont budge whatever i try , i am tired all over again which i was for the first 10 weeks & then got back to normal. I ache all over & i keep getting hot flushes. :( Maybe it is just pregnacy syptoms which is fine i was just interested if there is anyone else out there that have experienced this at all after stopping the drugs??

Thanks for listening to my ramblings :) :)

Sue XX :-* :-* ^hugme^ ^hugme^
 

·
Registered
Joined
·
1,107 Posts
Discussion Starter · #2 ·
Bump
 

·
Registered
Joined
·
3,899 Posts
well i was on cylogest twice a day on a 400mg dose.i started to wean myself off at about just under 11wks and have had bleeding and spotting since 11wks+2days pg which i am still having now.i dont know if this was the deffinate cause but it all happened around that time but could have been due to the placentas taking over.



hayley
 

·
Registered
Joined
·
566 Posts
Hi,

Just wanted to let you know I was on 400mg (if that is what they measure in - can't remember) of progesterone twice a day until 15 weeks. I asked my doctor about weaning off and he said to just stop which I did and never got any side affects.

Good luck,
Lilo
 

·
Registered
Joined
·
1,107 Posts
Discussion Starter · #5 ·
Thanks for your replies

Hayley - I hope your bleeding & spotting stops soon hun & you have a trouble free & worry free rest of your pregnancy.

Lilo - Thanks for letting me know you had no side effects.

I hope these damn headaches of mine go soon.

Sue X :-* :-* ^hugme^ ^hugme^
 

·
Registered
Joined
·
275 Posts
Hi

I found that by 10 weeks pg I was really moody and tearful and wondered if this was caused by cyclogest. I was told it would be okay to just stop at 11 wks but began to wean off instead.  I had a bleed then and have been spotting on and off ever since too but dont think this is due to cyclogest although they can't find a cause.  I think the cyclogest could well be causing your headaches although I have also found that my headaches increased in the first couple of wks of second trimester but seem better now.  Not sure if this any help at all!

lorna x
 
1 - 6 of 6 Posts
Top